bannednutritionnapsgear

Water Retention Suggestions From Mk

StrongSpartan

New member
Member
Mid cycle right now of Rad 140 (30mg/day), Cardarine (20mg/day), and MK677 (20mg/day). I noticed water retention and being slightly bloated when I added Mk to the cycle. It more or less looks like I have a poofy moon face like if I was on test. I am drinking loads of water to reduce this, but any other suggestions like lowering the dose or maybe splitting the dose to do 10mg in the morning and 10 at night? This is my first time with Mk677
 

Topps_Baseball88

Senior Member
Member
You can try spilt doses or lowering the dose amount daily, if it continues you can drop the mk, what does your sodium intake look like?
 

StrongSpartan

New member
Member
You can try spilt doses or lowering the dose amount daily, if it continues you can drop the mk, what does your sodium intake look like?

I don't track my sodium per day, but I don't salt any of my foods and rarely eat out as most fast foods and restaurants abuse salt. In other words my sodium intake is low. I will probably lower the dose if it continues even with a change in my sodium intake.
 

Topps_Baseball88

Senior Member
Member
I don't track my sodium per day, but I don't salt any of my foods and rarely eat out as most fast foods and restaurants abuse salt. In other words my sodium intake is low. I will probably lower the dose if it continues even with a change in my sodium intake.

Yeah my only guess would be high sodium, or it could be a reaction from your body trying to stabilize itself she get used to a new compound, if it doesnt change in 3 to 6 weeks I'd drop it typically you want to run 677 for a year if possible to really see the benefits
 

StrongSpartan

New member
Member
Come to think of it I do remember something from college biology where hormone levels display side effects when they peak and valley. My best guess is like you said, my body is trying to stabilize itself. A simple fix would be to dose more frequently to reduce these peaks and valleys. I have enough to last me for my current cycle and post cycle. The GH boost is really what I want to use it for in keeping some muscle that I have put on. Keep in mind I have jumped from 180lbs to 210lbs in 6 weeks...
 

Topps_Baseball88

Senior Member
Member
Come to think of it I do remember something from college biology where hormone levels display side effects when they peak and valley. My best guess is like you said, my body is trying to stabilize itself. A simple fix would be to dose more frequently to reduce these peaks and valleys. I have enough to last me for my current cycle and post cycle. The GH boost is really what I want to use it for in keeping some muscle that I have put on. Keep in mind I have jumped from 180lbs to 210lbs in 6 weeks...

Yeah I went from 218 to 230 in 12 weeks on rad140 and mk2866 it was a huge success and I love rad140 and the healing benefits of mk2866, mk677 has great recovery and healing benefits as well, yeah its important to try and take the compounds at the same time every day if possible, the body is like a machine and has and internal clock so keeping the dosage around the same time each day should help keep your levels a bit more stable, plus it's a new compound so u arent use to it yet.
 

StrongSpartan

New member
Member
Yeah I went from 218 to 230 in 12 weeks on rad140 and mk2866 it was a huge success and I love rad140 and the healing benefits of mk2866, mk677 has great recovery and healing benefits as well, yeah its important to try and take the compounds at the same time every day if possible, the body is like a machine and has and internal clock so keeping the dosage around the same time each day should help keep your levels a bit more stable, plus it's a new compound so u arent use to it yet.

Awesome. yea I will be sure to time my dosing more consistently. Thanks for the advice bro
 

RickRock

Community Leader
VIP Moderator
Mid cycle right now of Rad 140 (30mg/day), Cardarine (20mg/day), and MK677 (20mg/day). I noticed water retention and being slightly bloated when I added Mk to the cycle. It more or less looks like I have a poofy moon face like if I was on test. I am drinking loads of water to reduce this, but any other suggestions like lowering the dose or maybe splitting the dose to do 10mg in the morning and 10 at night? This is my first time with Mk677
The water retention is a side effect of mk677 not mk2866, and it usually levels off after a few weeks. It works like HGH and can cause some water retention just like hgh
 

DylanGemelli

Founding Member
Super Moderator
you need to make sure you are getting enough potassium and limiting your sodium... especially the first month with 677... 4700 mg of potassium and no more than 2300-2400 mg of sodium... most people dont get anywhere near enough potassium
 
Top